# SDR KPVA 200911

- Difficulty date: December 2, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 30,922 hours, 62,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 14,626 hours, 36,125 cycles
- Component: Floorbeam, Dhav
- Component part number: 85310380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR DOUBLER ON FLOORBEAM P/N 85310380 CRACKED.  PREVIOUS REPAIR ACCOMPLISHED ON MARCH 14, 2001.  TAT 16,295.9 TCY 26,203.  DONE IAW RD 8-53-1416.  NEW REPAIR DOUBLER, ANGLE AND PACKER FABRICATED AND INSTALLED IAW RD 8-53-2376.
